The multidimensional Jackson theorem

  • V. A. Yudin


Jackson Theorem Multidimensional Jackson Theorem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    S. M. Nikol'skii, “Approximation of Functions of Several Variables and Embedding Theorems [in Russian], Nauka, Moscow (1969).Google Scholar
  2. 2.
    D. Newman and M. Shapiro, “Jackson's theorem in higher dimensions,” in: On Approximation Theory, International Series of Numerical Mathematics, Vol. 5, BirkhÄuser, Basel and Stuttgart (1964), pp. 208–217.Google Scholar
  3. 3.
    P. P. Korovkin, “On an asymptotic property of the positive methods of summation of Fourier series and on the best approximation of functions of the class Z2 by positive linear polynomial operators,” Usp. Matem. Nauk,13, 99–103 (1958).Google Scholar
  4. 4.
    H. Boman, “Approximate Fourier analysis of distribution functions,” Ark. Mat.,4, 99–157 (1961).Google Scholar
  5. 5.
    R. Courant and D. Hilbert, Methods of Mathematical Physics, Wiley-Interscience, New York (1974).Google Scholar
  6. 6.
    E. Stein and G. Weiss, Introduction to Harmonic Analysis on Euclidean Spaces, Princeton Univ. Press, Princeton (1971).Google Scholar
  7. 7.
    R. Nessel, “über Nicolskii-Konstanten von positiven Approximationsverfahren bezüglich Lipshitz-Klassen,” Jber. Deutsch. Math.-Verein,73, 6–47 (1971).Google Scholar
  8. 8.
    G. N. Watson, A Treatise on the Theory of Bessel Functions, Cambridge Univ. Press, Cambridge (1944).Google Scholar

Copyright information

© Plenum Publishing Corporation 1977

Authors and Affiliations

  • V. A. Yudin
    • 1
  1. 1.Moscow Energy InstituteUSSR

Personalised recommendations